# SDR TSAA0033115

- Difficulty date: April 9, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 POSITION FLOOR PROXIMITY BATTERY PACK DUE TO WEAK BATTERY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
